MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG NXT CLEARVUE 4 FR SINGLE LUMEN, FULL TRAY WITH MI; PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS GROSHONG NXT CLEARVUE 4 FR SINGLE LUMEN, FULL TRAY WITH MI; PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Catalog Number 9617408
Health Effect - Clinical Codes Swelling (2091); Thrombosis (2100)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rexj0132 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Patient reported that she had a picc line placed in 2013 in the right basilica vein.The patient stated that her right arm was swollen and under ultrasound, it was discovered that the patient had dvt.During the removal of the picc, the patient stated that the line was kinked and coiled and that removal was difficult.The patient was placed on cumidin for the clotting.

Brand Name
GROSHONG NXT CLEARVUE 4 FR SINGLE LUMEN, FULL TRAY WITH MI
Common Device Name
PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6157934
Report Number3006260740-2016-00664
Device Sequence Number710178
Product Code LJS
UDI-Device Identifier00801741036002
UDI-Public(01)00801741036002(17)150430(10)REXJ0132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Catalogue Number9617408
Device Lot NumberREXJ0132
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;